【Alinamin (takeda)】 Benzablock S Tablets 36 tablets


Eight kinds of ingredients、 including the antipyretic analgesic ingredient acetaminophen、 work in a well-balanced manner to relieve various cold symptoms.
It is a small、 pale yellow、 round tablet that is easy to swallow.
Out of stock
SKU
49675030
US$10.03

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

Contains isopropamide iodide、 which suppresses the secretion of nasal mucus、 and d-chlorpheniramine maleate、 an antihistamine ingredient、 to improve runny nose and nasal congestion.
Tranexamic acid suppresses inflammation of mucous membranes and relieves sore throat.
Eight kinds of ingredients、 including the antipyretic analgesic ingredient acetaminophen、 work in a well-balanced manner to relieve various cold symptoms.
It is a small、 pale yellow、 round tablet that is easy to swallow.

[Efficacy and effect]
Alleviation of cold symptoms (runny nose、 stuffy nose、 sore throat、 cough、 phlegm、 sneezing、 chills、 fever、 headache、 joint pain、 muscle pain)

[Ingredients/Quantity]
9 tablets (daily dose for 15 years old and over)
Acetaminophen ... 900 mg
Isopropamide iodide ... 6 mg
d-chlorpheniramine maleate ... 3.5 mg
Tranexamic acid ... 420 mg
Dihydrocodeine phosphate ... 24 mg
dl-methylephedrine hydrochloride ... 60 mg
Anhydrous caffeine ... 75 mg
Hesperidin ... 90 mg
●Additives: corn starch、 carmellose Ca、 povidone、 magnesium stearate、 hypromellose、 macrogol、 titanium oxide、 iron sesquioxide、 carnauba wax、 cellulose

[Dosage and dosage]
Please take the following amount with water or hot water without chewing within 30 minutes after meals.
・15 years old and over: 2 tablets per dose、 3 doses per day
・12 to 14 years old: 1 tablet per dose、 3 doses per day
・Under 12 years old: Do not take.

● Precautions regarding usage and dosage
(1) When using this medicine for children、 do so under the supervision of a parent or guardian.
(2) Strictly follow the usage and dosage.

[Precautions for use]
●The following people should not take this product.
(1) Persons who have had allergic symptoms due to this drug or its ingredients.
(2) People who have had asthma after taking this drug or other cold medicines or antipyretic analgesics.

●Do not use any of the following medicines while taking this drug.
・Other cold medicines、 antipyretic analgesics、 sedatives、 antitussive expectorants、 oral medicines containing antihistamines (oral medicines for rhinitis、 motion sickness medicines、 allergy medicines、 sedative hypnotics、 etc.)、 oral medicines containing tranexamic acid 、 gastrointestinal analgesic antispasmodics

●Do not drive a vehicle or operate machinery after taking this medicine.
(Symptoms such as drowsiness、 blurred vision、 and abnormal glare may occur.)

●Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug.
●Do not drink alcohol before or after taking this medicine.
●Do not use for a long time.

[Consultation points for use]
●The following people should consult a doctor、 pharmacist or registered salesperson before taking this medicine.
(1) Persons receiving treatment from a doctor or dentist.
(2) Pregnant women or those who appear to be pregnant.
(3) Elderly.
(4) Persons who have had allergic symptoms due to drugs、 etc.
(5) Persons with the following symptoms.
・High fever、 difficulty urinating
(6) Person who received the following diagnosis.
・Thyroid dysfunction、 diabetes、 heart disease、 hypertension、 liver disease、 kidney disease、 gastric/duodenal ulcer、 glaucoma、 thrombosis (cerebral thrombosis、 myocardial infarction、 thrombophlebitis)、 people with thrombosis、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
(7) Persons taking oral medicines containing parasympathetic blockers (belladonna total alkaloids、 isopropamide iodide、 Rohto extract、 etc.).

●If the following symptoms appear after taking this medicine、 they may be side effects.
・Skin: rash、 redness、 itching
・Digestive system: nausea、 vomiting、 anorexia、 heartburn
・Nervous system: dizziness、 headache
・Urology…Difficulty urinating
・Others: Excessive temperature drop、 facial flushing、 abnormal glare

In rare cases、 the following serious symptoms may occur. In that case、 please consult a doctor immediately.
・Shock (anaphylaxis): Itching of the skin、 hives、 hoarseness of voice、 sneezing、 itchy throat、 shortness of breath、 palpitations、 clouding of consciousness、 etc. may occur immediately after taking this medicine.
・Ocular mucocutaneous syndrome (Stevens-Johnson syndrome)、 toxic epidermal necrolysis、 acute generalized exanthematous pustulosis: high fever、 bloodshot eyes、 eye mucus、 sore lips、 sore throat、 extensive skin rash・Redness、 small blisters (small pustules) appearing on the reddened skin、 general malaise、 loss of appetite、 etc. persist or suddenly worsen.
・Liver dysfunction: Fever、 itching、 rash、 jaundice (yellowing of skin and whites of eyes)、 brown urine、 general malaise、 loss of appetite、 etc. may occur.
・Renal disorder: Fever、 rash、 decreased urine output、 general swelling、 general malaise、 arthralgia (joint pain)、 diarrhea、 etc.
・Interstitial pneumonia: Shortness of breath、 shortness of breath、 dry cough、 fever、 etc.、 may appear suddenly or persist when climbing stairs or exerting a little effort.
・Asthma: wheezing、 wheezing、 and shortness of breath.
・Aplastic anemia: bruises、 nosebleeds、 gum bleeding、 fever、 pale skin and mucous membranes、 fatigue、 palpitations、 shortness of breath、 nausea and dizziness、 hematuria、 etc.
・Agranulocytosis: Sudden high fever、 chills、 sore throat、 etc.
・Respiratory depression: Shortness of breath、 suffocation、 etc.

The following symptoms may occur after taking this medicine. If such symptoms persist or worsen、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet. please.
・Constipation、 diarrhea、 dry mouth、 drowsiness、 blurred vision

●If symptoms do not improve after taking this medicine 5 or 6 times、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet.

[Precautions for storage and handling]
(1) Store tightly in a cool、 dry place out of direct sunlight.
(2) Keep out of reach of children.
(3) Do not replace it with another container (it may cause misuse or change the quality).
(4) Throw away the stuffing in the bottle after opening the lid.
(Putting the stuffing in the bottle again will absorb moisture and cause the quality to change. The stuffing is to prevent the tablets from being damaged during transportation.)
(5) Tightly close the lid of the bottle each time you take it (it will absorb moisture and the quality will change).
(6) Do not take the product after the expiration date.
(7) Enter the date the bottle was opened in the box and bottle *Date of opening* entry field.